Medicines screwing up your high?

Discussion in 'Marijuana' started by crashandburn, Jun 3, 2004.

  1. crashandburn

    crashandburn Member

    Are any of you on any kind of medication that unexpectedly alters your state of being stoned? I'm on an anti-depressant (Lexapro) and I noticed now that I'm taking it my highs have increased and last longer. Yet other times, I can smoke an assload and still not feel anything where before I would have been jumping off the ceiling. I'm also smoking the same stuff, the same ways that I was before taking Lexapro.
     
  2. IvSeenTwilght

    IvSeenTwilght Member

    medicine sucks :0\
     
  3. Eden

    Eden Member

    i think medicines change your brain chemistry so it could possibly make you more/less sensitive to weed. or tolerance could be playing a role.
     
  4. reef

    reef Member

    anti-depressants usually change your highs on whatever kind of drug you use. sometimes it will enhance and other times it will decrease the high. also every person has somewhat different reactions to different drugs, espcially if your mixing drugs. you should just try out what works for you.
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice